Cookies?
Library Header Image
LSE Research Online LSE Library Services

Applications of the regularity lemma for uniform hypergraphs

Rödl, Vojtech and Skokan, Jozef (2006) Applications of the regularity lemma for uniform hypergraphs. Random Structures and Algorithms, 28 (2). pp. 180-194. ISSN 1098-2418

Full text not available from this repository.

Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/38107/h...
Additional Information: © 2006 John Wiley and Sons
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Jun 2008 13:27
URL: http://eprints.lse.ac.uk/5761/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only